Functional Inequalities and Hamilton - Jacobi Equations in Geodesic Spaces

Balogh, Zoltán M.; Engoulatov, Alexandre; Hunziker, Lars; Maasalo, Outi Elina (2012). Functional Inequalities and Hamilton - Jacobi Equations in Geodesic Spaces. Potential analysis, 36(2), pp. 317-337. Dordrecht: Springer Netherlands 10.1007/s11118-011-9232-2

[img]
Preview
Text
11118_2011_Article_9232.pdf - Published Version
Available under License Publisher holds Copyright.

Download (406kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan

ISSN:

0926-2601

Publisher:

Springer Netherlands

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:30

Last Modified:

23 Oct 2019 07:41

Publisher DOI:

10.1007/s11118-011-9232-2

Web of Science ID:

000299010700007

BORIS DOI:

10.7892/boris.11682

URI:

https://boris.unibe.ch/id/eprint/11682 (FactScience: 217916)

Actions (login required)

Edit item Edit item
Provide Feedback